This article is cited in 14 scientific papers (total in 14 papers)
The cohomological Brauer group of a real algebraic variety
V. A. Krasnov
Abstract:
Methods are developed for calculating the cohomological Brauer group of a real algebraic variety, and they are used to determine completely the Brauer group of an Enriques surface.
Received: 11.04.1995
Citation:
V. A. Krasnov, “The cohomological Brauer group of a real algebraic variety”, Izv. Math. , 60 :5 (1996), 933–962
Linking options:
https://www.mathnet.ru/eng/im87 https://doi.org/10.1070/IM1996v060n05ABEH000087 https://www.mathnet.ru/eng/im/v60/i5/p57
22
CITATIONS
22
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
6
CITATIONS
6
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 457 Russian version PDF: 184 English version PDF: 26 References: 56 First page: 1